# SDR AALA202010219014

- Difficulty date: October 20, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 61,797 hours, 30,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008751
- Condition: Faulted
- Location: Emegency Lights
- Part time: 19,527 hours, 11,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  POWER SUPPLY FAULT.  REMOVED AND REPLACED POWER SUPPLY, PER AMM 33-51-38.
